Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rm10989

HELP! Red/ Itchy/ irritated

Alright, i started this regimen a week ago. I put benzoyl peroxide on at night, 2.5%, and benzoyl peroxide in the morning. i wash my face in the morning and at night. I DONT use a moisturizer. Does the moisturizer really make a huge difference? If so, then that is my problem. Anyway, right now i am red, itchy, irritated, all those bad things. BUT, my skin IS getting clear, which is about the only plus at this point.

Share this post


Link to post
Share on other sites

I guess it depends on how oily your skin is and if it can handle the dryness from the BP. I would use a bit of a moisturizer if I were you. I recommend Eucerin Daily Renewal. I really like it and its not real thick or greasy (unless you put on too much).

Share this post


Link to post
Share on other sites

if your new to bp then you will have redness, itchy and irritation.. if not then itchyness is due to your skin being to dry, or oiley..

redness could be due to applying to much bp and not enough moisturizer

irriation is just normal

Share this post


Link to post
Share on other sites

Yes, a good moisturiser makes a HUGE difference, it stops yours skin from drying out a lot which can cause more acne cause ur skin produces more oil to try and keep your skin supple.

Get a after-acne-treatment moisturiser from your local chemist, and say bye bye to most of the dryness and irritation!

Share this post


Link to post
Share on other sites
Yes, a good moisturiser makes a HUGE difference, it stops yours skin from drying out a lot which can cause more acne cause ur skin produces more oil to try and keep your skin supple.

Get a after-acne-treatment moisturiser from your local chemist, and say bye bye to most of the dryness and irritation!

Share this post


Link to post
Share on other sites

A good moisuritizer is key to preventing red/itchy skin. I've been there; face all red and blotchy. What I did was wash my face with Dove or Cetaphil (neither make me breakout and are very gentle). And use a moisurtizer day and night and only use a pimple cream at night and slowly build up when your skin can tolerate more of the product. Less is definatly more when it comes to getting rid of acne.

Share this post


Link to post
Share on other sites

if your redness/itchiness gets worse or rash-like, stop using the bp & put hydrocortisone on. you may have become allergic to bp. i did, & now whenever i put it on my face, i get horrible rashes.

Share this post


Link to post
Share on other sites

the redness and itchiness will go away with time. you shouldn't do what robot said as you are probably not allergic to bp. you need to be following the regimen as closely as possible if you want to clear your skin. this includes moisturizer. get some really good, non-comedogenic stuff and slather it on. perhaps you need to cut down the amount of bp you are using and then slowly ramp up the dosage.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×